advertisement
Question
Posted by: abc | 2008/10/28

acne after mirena was removed

I had my Mirena removed a week ago and since then had a huge acne breakout ! Is this normal and will it go away - is it just my hormones getting back to normal ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It isn't a common effect, but it may just be a hormonal readjustment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement